Just Recently Diagnosed With IBS and Fustrated as H*** - Your Story - IBS Self Help and Support Group Forums - IBSgroup.org
Advertisement

Jump to content


Photo
- - - - -

Just Recently Diagnosed With IBS and Fustrated as H***

IBS My Story Symptoms Diagnosis Medications

  • Please log in to reply
3 replies to this topic

#1 Sashi

Sashi

    New Member

  • Members
  • Pip
  • 1 posts

  • IBS Penpal
  • Country:United States

Posted 24 March 2016 - 08:15 PM

Advertisement
 

Hi Everyone, My name is Sashi wub.png. I am new here to this forum and to IBS. After many Gastro doctors and every test in the book possible coming back negative and many stays at the hospital, I think I finally found a Gastro doctor that can give me some finalization. I have been going through this whole stomach thing now for about 6 months with no answers. Major major pain in the right side of my belly and constant Diarrhea with everything I eat and drink. Constantly running to the bathroom 6 to 8 times a day so it didn't matter how much water and pedialyte I was drinking I was still dehydrating myself. They tried everything from Imodium to whatever to stop the Diarrhea but nothing worked so of coursed I was ending up being hospitalized due to dehydration uggh what a nightmare. So now I finally found a big name doctor to work through it with me and come to a conclusion. I just started working with him about a month ago. When I first went to visit him when I told him what was going on and he read over my history he told me he was 99 percent sure it was IBS even though it didn't show on any test I have had done. So now we start for the first 2 weeks he put me on Xifaxan  well guess what no go it didn't work, he asked that I call him after I finished the 2 week run and let him know how it went well I did. I actually called after the first week because the symptoms got worse but he told me I had to finish the whole two weeks because it was an antibiotic, so I did. Then I called him and said ok 2 weeks script is finished  it didn't work still have all the same symptoms if not worse what do I do. So he said lets try a new med it just came on the market this year. Has any one heard of this one or has had experience with it yet its called Viberzi ? So now I have been on the Viberzi since Sunday night I take it 2 times a day 100 mg each time. I was supposed to start it on Friday but ran into one minor problem. Thursday evening I was walking through my dining room into the kitchen and some how can't remember anything hit my head on the Island that is between the kitchen and dining room and some how must of also somehow twisted and internally brusied my left side by my ribs and under. I thought I had broke my ribs so in morning I called my Dr. and he sent me straight to ER not so much because of the ribs but because of the fact I am on blood thinners due to the fact I have had a previous history of blood clots in my lungs. I hit my head so he was concerned of the fact that I was on the thinners and I could have gotten a clot. So long and short of that was I couldn't catch my breath either and given the fact that I couldn't remember hitting my right side and just remembered my head they said I must of Blacked out and the reason for that was because once again I was overly dehydrated so they started the saline and gave me pain meds so I could breath easier. Well apparently I was so dehydrated that one bag was not enough so they admitted me and continued the fluids and pain meds and released me Sunday afternoon. So now that takes us to Sunday evening when I started the Viberzi. I am still on pain meds as well for my ribs. So up until Tuesday I was still having the Diarrhea. Then Yesterday all of a sudden I became constipated. Everything became hard as a rock. Every night because I am on a large number of meds due to other problems I take a stool softener in the morning and 1 at night same thing with fiber and at night I take senna. When I had started the Diarrhea the dr. had me stop all of those. So So yesterday I started them again so I would hopefully go today since I was having bad pains in Belly and I knew I had to go. So when I didn't go this morning I added a dose of Miralax and a dose of Metamucil and early evening I finally had success. My question now is has the Viberzi actually started to work or did the pain meds  constipate me? Is anyone had any experience with Viberzi if so has any suffered from any side affects from it? Uggh this whole thing is driving me bananas. I want something to work I tired of dealing with this already. I just want answers, At this point I don't even know what I can eat or drink because it seems everything effects me. Grrrr. Thanks for any help or suggestions in this matter. And sorry to have been so long winded.  

 

Hugs,

 

Sashi blush.png

 
 

  • 2bassetts likes this

#2 2bassetts

2bassetts

    New Member

  • Members
  • Pip
  • 3 posts
  • Country:United States

Posted 28 March 2016 - 12:40 PM

I feel bad with my own yet I admit you sound much worse. As for all IBS suffers I pray hope with health come soon.

#3 VeganWoman

VeganWoman

    New Member

  • Members
  • Pip
  • 6 posts

  • IBS Penpal
  • Country:Ireland

Posted 28 March 2016 - 04:00 PM

Stop with the medicines!! Theres only so much they can do, you cant be popping pills forever! Dry diatomaceous earth, food grade of course. Research this as i dont know everything about it, but it's fantastic for digestive health! I myself struggled with ibsA, mostly diarreha though. Natural approaches work best, always keep an open mind because something so simple like switching eating habits could change your life
  • 2bassetts likes this

#4 Horsey-gal

Horsey-gal

    New Member

  • Members
  • Pip
  • 7 posts
  • Country:Australia

Posted 29 March 2016 - 03:12 PM

Diatomaceous earth is used as a pesticide. Very limited studies on human effects are available. I would be reluctant to try something that has had no human testing and that people use to kill insects.
Seeing a dietician and getting on the Fodmaps diet may help. I'm doing that today in the hope that I can get relief.
So sorry to hear about all your adventure with this horrible condition.
I would not stop the medications just yet but talk with your doctor.
All the best





Also tagged with one or more of these keywords: IBS, My Story, Symptoms, Diagnosis, Medications


Advertisement

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2016 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here